It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane help. (0.047 seconds)


... and had a question about red marks. Does Accutane help reduce redness from previous pimples? ... (1 replies)
Accutane?
Dec 7, 2009
... Hey there. It worked wonders for me when I did a 6 month course of it in high school. I went to the dermatologist because I had severe cystic acne and it was to the point that I wasn't only worried about it not going away but the cysts leading to scarring. The 6 month course cleared me up almost completely. At the end of it my dermatologist told me that my acne would likely... (3 replies)
Accutane?
Dec 4, 2009
... Hello, does Accutane help the appearance of acne scarring? ... (3 replies)

Accutane help
Oct 29, 2008
... I finally started accutane about 3 weeks ago and I'm not sure if I'll continue for month 2. ... (1 replies)
... im a 17 year old that has been on accutane for about 4 months. Before accutane i was a good kid, friends were never a problem, very social, and i was also homecoming king. ... (1 replies)
... I, never a user of Accutane, heard form someone that all Accutane is, is a large dose of Vitamin A? ... (7 replies)
... NOw I know this is a long time ago but I had cystic acne caused by a virus on my back mostly. I had to take Accutane for an extra month or so to totally clear it. ... (1 replies)
... hi everyone .. ok heres the deal ive been on accutane for almost 3 months now im taking 10mg per day but my acne on the back have reduced but hasnt gone....and its like sometimes its almost clear but now ive got these 3 big pimples on my back aprt from the many small ones what shud i do??? my doc is not increasing the dose either and when i ask him about it he just... (1 replies)
Scars & accutane
Aug 24, 2006
... hey ...i just finished a course of accutane and i was wondering if accutane helps with scarring...i have some red marks, which is not bad...but i have little dents or pock marks which really bother me...does accutane help those as well? ... (2 replies)
Accutane (help!)
Aug 7, 2006
... Depending on the acne, Accutane could be a way to go. I am getting ready to go back to the derm for my 3rd month check up. Everything is going fine. ... (1 replies)
Accutane (help!)
Aug 7, 2006
... i just want peoples opinions on accutane and vitamin A supplements. ... (1 replies)
... some more help will be appriciated thank you (3 replies)
... I did for about the first week or two. Painkillers didn't help. What I figured out is it was my sinuses were dryed out and inhaling steam from a hot liquid helped. A humidifier will also help. (3 replies)
... I dont think its anything to worry about, i noticed i got more migranes on accutane...then again it could be school lol....but my derm said it was nothing, just sometimes the body adjusts to the meds. Double check with him when you can, but otherwise i wouldnt worry about it :) (3 replies)
... hello everyone i started accutane 5 days ago my dose is 10mg once everyday but the thing i wanted to know was whether people who start taking accutane get headaches? ... (3 replies)
... has accutane worked for you? ... (4 replies)
... e this morning and said to come pick up the perc. all test were fine, she is also putting him on a sulfate for the first month with accutane. she said it would help him. his acne is awful.. thanks again yall really helped...everything has side effects if you look at them! ... (6 replies)
... have faith... all the info you need on accutane should be provided by the derm. be confident that the treatment will work. your attitude will rub off on your kid and he'll be more confident as well. ... (6 replies)
... I understand your concern. This drug has a lot of bad publicity. I have been taking it for 2 1/2 months and I can tell you that I feel blessed. My skin is almost clear now. I think you don't need to worry about it. The first month will be key to know how he is going to repond to the medicine. Most derms start at a lower dosage to see how your skin and liver react. ... (6 replies)
... They need to keep a close eye on Accutane because of the side effects (mainly severe birth-defects if a woman takes it while pregnant). They take blood every month to test your liver and your cholestrol. Your cholestrol can go up when you are on Accutane, so they need to monitor it. If it gets high, they will take you off the medication. The also test for pregnancy in females.... (6 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 09:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!